# SDR DLM11021451

- Difficulty date: December 19, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N810DE
- Make and model: Doug MD-11
- Aircraft serial: 48565
- Aircraft time: 42,112 hours, 5,824 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ODOR AND FUMES IN COCKPIT AND AFT CABIN.  A/C ATB TO ATL,  AS A PRECAUTIONARY MEASURE DUE TO FUMES.  REPLACED ALL THREE COLESCER BAGS. ODOR WAS ISOLATED TO NR 1 PACK.  NO FURTHER ODORS NOTICED LEAK CHECK AND OPERATION NORMAL.
